# SDR HALA2011091500403

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 74,781 hours, 32,087 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: HG150AKM1
- Part serial: 5695
- Condition: Malfunctioned
- Location: Altitude
- Part time: 1,027 hours, 212 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ATTITUDE INDICATION OF STANDBY ALTITUDE INDICATOR IS ABNORMAL IN PITCH & ROLL.  GYRO FLAG RETRACTED.  REPLACED STANDBY ATTITUDE INDICATOR - CHECKS OK IAW AMM 34-24-01.
